Paper “On partial CAP-subgroups of finite groups” published in J. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Luis M. Ezquerro, Yangming Li, and Ning Su

On partial CAP-subgroups of finite groups

J. Algebra, 431 (2015), 196–208

http://dx.doi.org/10.1016/j.jalgebra.2015.01.035

Abstract

Given a chief factor H/K of a finite group G, we say that a subgroup A of G avoids H/K if H∩A=K∩A; if HA=KA, then we say that A covers H/K. If A either covers or avoids the chief factors of some given chief series of G, we say that A is a partial CAP-subgroup of G. Assume that G has a Sylow p-subgroup of order exceeding pk. If every subgroup of order pk, where k≥1, and every subgroup of order 4 (when pk=2 and the Sylow 2-subgroups are non-abelian) are partial CAP-subgroups of G, then G is p-soluble of p-length at most 1.

2010 Mathematics subject classification: 20D10; 20D20

Keywords: Finite group; Partial CAP-subgroup; p-soluble group; p-length

 

Paper “On the p-length of some finite p-soluble groups” published in Israel J. Math.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Ramón Esteban-Romero, Luis M. Ezquerro

On the p-length of some finite p-soluble groups

Israel J. Math., 204(1) (2014), 359–371

http://dx.doi.org/10.1007/s11856-014-1095-y

Abstract

The main aim of this paper is to give structural information of a finite group of minimal order belonging to a subgroup-closed class of finite groups and whose p-length is greater than 1, p a prime number. Alternative proofs and improvements of recent results about the influence of minimal p-subgroups on the p-nilpotence and p-length of a finite group arise as consequences of our study.

Paper “On the p-length of some finite p-soluble groups” to appear in Israel J. Math.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, R. Esteban-Romero, L. M. Ezquerro

On the p-lenght of some finite p-soluble groups

Israel J. Math., in press

http://dx.doi.org/10.1007/s11856-014-1095-y

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract:
The main aim of this paper is to give structural information of a finite group of minimal order belonging to a subgroup-closed class of finite groups and whose p-length is greater than 1, p a prime number. Alternative proofs and improvements of recent results about the influence of minimal p-subgroups on the p-nilpotence and p-length of a finite group
arise as consequences of our study.